I have had a very odd migraine?

I’ve been having a very odd migraine today full of countless new symptoms.
Headache on left front side with a crazy visual aura, took zomig, hour later took ibuprofen 600, albuterol sulfate and Ritalin. Cold and hot feeling across skin, mostly on right side, nausea, joint pain, burning pain in abdomen and chest, dizzy, tired and short of breath. Migrating sharp pains across body. Ringing ears. Vision is unnaturally blurry. Chest and stomach symptoms worsen when laying down, head symptoms worsen when standing up. Symptoms quickly come and go except for vision, coldness, nausea and burning, which are constant. Zomig tasted so bad as it eventually dripped my neck that I hacked a few times and a little blood came up.

I have asthma, adhd, insomnia and depression. Two months ago I experienced an overdose on excedrin, clonidine and benadryl and recovered. At the time, I was informed of a potential heart murmur. Lymph nodes have been tender and large for years but one has become hard in the last month. I occasionally have moments where I loose a couple seconds and get startled. I get random, painless muscle spasms quite regularly. I normally have lower blood pressure floating around 120/55. I take lexapro at 10 mg, claritin 24 hour, folonase, concerta( just moved from 27 mg to 36 mg). Just added seroquel at 25 mg and ritalin in the afternoons. I was prescribed albuterol sulfate, ibuprofen 600 mg and zomig nasal as needed.
Cold spells arent new and randomly come and go, normally lasting several hours and spreading along right side from face down. Feet and hands are normally cold, sometimes blotchy purple.
Two weeks ago I had a clean MRI without contrast.
I do not drink, use drugs or smoke.
My appetite has been haywire lately and over a week I lost 16 pounds. Accidentally binging this week when the concerta wears off has gotten me half way back up to old weight.

FIND THE BEST DOCTORS NEAR YOU

Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists

Dr.Honey
Member
Dr.Honey

Hi..
Thanks for the query..

You have a large number of symptoms that can be due to any serious side effects of medication or drug interactions while it can also be due to some problems associated with the brain..
Although few days back it was a clean scan but still you should immediately consult an Emergency room and get evaluated..
After proper assessment of symptoms you can be advised MRI SCAN and blood tests to rule out the exact cause..
But it can be an emergency condition and need immediate management..

Hope this helps..

Regards..

wpDiscuz